MathSciNet Relay Station
MathSciNet bibliographic data
MR1010000 (91f:30046) 30D50 (30E25)
Rybkin, A. V. Convergence of arguments of Blaschke products in $L\sb p$-metrics. Proc. Amer. Math. Soc. 111 (1991), no. 3, 701–708.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement